# SDR AALA201809129025

- Difficulty date: September 8, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 60,248 hours, 22,286 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE1900012
- Part serial: M561GB0101
- Condition: Faulted
- Location: Fuel System
- Part time: 60,271 hours, 22,296 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR 2 SHOWS 140 LBS OF FUEL THAT DID NOT TRANSFER TO THE CENTER TANK.   THE AIRCRAFT WAS GROUNDED.  . INSTALLED AN ACTUATOR TRANSFER VALVE IAW AMM 28-28-53. TRANSFERRED ALL FUEL FROM BOTH ACTUATORS, NR 1 ACTUATOR WAS AT 1.8, AND NR 2 ACTUATOR WAS AT .3.  PERFORMED A SATISFACTORY ACTUATOR AUTO TRANSFER IAW AMM 28-28-00.
